Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Trying to conceive, folic acid, duphastone, irregular periods, stomach pain, spotting. Pregnant?

hello doctor, i am 26 years old woman and trying for baby since last 6 months. my doc gave me folic acid and duphastone which i took from 20th may according my doctor. my periods r irregular.last date of period is 3 april. i alsso feeling pain/cramping in my lower stomach n little brown spotting since 4 days... .is it becoz of my delay period or m i pregnant? i should stop duphaston tab or not..still im taking duphaston per day 2 tab. plz reply soon.thnx
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hello there,
you had your last period on 3 rd April and you are on duphaston 2 tablets daily since may 20 th. Now you are just having brownish spotting for last 4 days.... so I will suggest you to get a urine pregnancy test with early morning urine sample done.
Duphastone is a hormone- progesterone tablets. so if your pregnancy test is positive, you can continue with this tablet, after doing a ultrasound scan as you are having brownish discharge also.
If the test is negative, you can discontinue this tablet so you will get normal periods.
Answered: Mon, 4 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Mohamed Ataulla Shariff's  Response
IT may be because of pregnancy. get a USG abdomen. Brown spotting can be due to inevitable abortion. continue the medications.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor